# SDR CA110916002

- Difficulty date: September 5, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Aircraft time: 71,769 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 6100 · Propeller System
- Part: Gear
- Part number: A6441FN606
- Condition: Damaged
- Location: Propeller
- Part time: 636 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, C

## Discrepancy

(CAN) LEFT ENGINE SPOOLED DOWN AT TAKEOFF POWER.
